# SDR SWAA2025021395098

- Difficulty date: February 12, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 40,598 hours, 19,242 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY SERVICE DOOR HANDLE CAM CONTACTING LOWER 4 FASTENERS.<[01] FWD GALLEY SERVICE DOOR HANDLE ADJUSTED REF. AMM 52-41-00 AND REMOVED AND REPLACED FASTENERS REF. SRM 51-40-02.
